# SDR SWIA201642931

- Difficulty date: December 16, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 30,764 hours, 28,261 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Bent
- Location: Nlg Prox Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF NOSE GEAR AND NOSE GEAR DOOR DISAGREE RETURNED TO FIELD.  FOUND BRACKET FOR PROXIMITY SENSOR PS146A BENT CAUSING TARGET TO STRIKE SIDE OF PROXIMITY SENSOR. R & R BRACKET FOR PROX SENSOR FOR PS146A ADJUSTED PROXIMITY SENSOR AND PERFORMED NLG SWINGS OPS CHECKS GOOD.
